# SDR C1HA200695003

- Difficulty date: November 25, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Engine: Pwa JT8D17
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve
- Condition: Stuck
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE WAS SHUT DOWN ON START-EGT 550 DEG AND IT APPEARED THAT IT WOULD NOT STABILIZE AT OR BELOW 550 DEG.  RAN COM 2-72.9 FOUND NR 1 ENG 13 TH STAGE BLEED VALVES STUCK PER CMM 75-30-00 PAGE 603 LUBED 1 ENG.  13 TH STAGE VALVES WITH WC-393.  OPS CHECKED NORMAL.  ENGINE CHECKS OK.
